# SDR COMA9860289

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV304448
- Condition: Failed
- Location: Rt Hyd Syst
- Part time: 9,340 hours
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

RIGHT HAND HYDRAULIC PUMP FAILED.  REPLACED THE RIGHT HAND ENGINE DRIVEN HYDRAULIC PUMP.
